# SDR SWAA2022061617756

- Difficulty date: June 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,757 hours, 9,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBD FLASHLIGHT INOP AFT OUTBD FLASHLIGHT INOP BATTERY NO HELP / [01] UPDATE PART REMOTE;[02] WORKED MEL 25-12-01 SP!B. AFT F/A FLASHLIGHT INOP. REF LOG # 2171979. R+R AFT OB F/A FLASHLIGHT BRACKET CHARGER PER SIP.
